# SDR ASAA0772346

- Difficulty date: November 13, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL FROM STA 767+6 TO 887 CORRODED ALONG PANEL EDGES AND CRACKED AT STA 792.  REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 60 53 KG1 AND 51 40 05 AND BOEING ENG DWG 453A2610.
